Skip to main content

Sharp Estimates for Oscillatory Integral Operators via Polynomial Partitioning

Guth, Larry, Hickman, Jonathan, Iliopoulou, Marina (2019) Sharp Estimates for Oscillatory Integral Operators via Polynomial Partitioning. Acta Mathematica, 223 (2). pp. 251-376. ISSN 0001-5962. (doi:10.4310/ACTA.2019.v223.n2.a2) (KAR id:75575)

PDF Author's Accepted Manuscript
Language: English

Restricted to Repository staff only
Contact us about this Publication
[thumbnail of final version  L_p estimates.pdf]
PDF Pre-print
Language: English
Download (1MB) Preview
[thumbnail of Oscillatory integral operators.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
https://dx.doi.org/10.4310/ACTA.2019.v223.n2.a2
Item Type: Article
DOI/Identification number: 10.4310/ACTA.2019.v223.n2.a2
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Marina Iliopoulou
Date Deposited: 27 Jul 2019 23:27 UTC
Last Modified: 16 Feb 2021 14:06 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/75575 (The current URI for this page, for reference purposes)
Iliopoulou, Marina: https://orcid.org/0000-0001-5537-9693
  • Depositors only (login required):

Downloads

Downloads per month over past year